INVESTIGADORES
SAFE Martin Dario
artículos
MARTÍN D. SAFE
Essential obstacles to Helly circular-arc graphs
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2022 vol. 320 p. 245 - 258
DURÁN, GUILLERMO; PARDAL, NINA; SAFE, MARTÍN D.
2-Nested Matrices: Towards Understanding the Structure of Circle Graphs
GRAPHS AND COMBINATORICS; Lugar: Tokyo; Año: 2022 vol. 38 p. 1 - 53
MARTÍN D. SAFE
Circularly compatible ones, D-circularity, and proper circular-arc bigraphs
SIAM JOURNAL ON DISCRETE MATHEMATICS; Lugar: Philadelphia-USA; Año: 2021 vol. 35 p. 707 - 751
BONOMO-BRABERMAN, FLAVIA; DURÁN, GUILLERMO; PARDAL, NINA; SAFE, MARTÍN D.
Forbidden induced subgraph characterization of circle graphs within split graphs
DISCRETE APPLIED MATHEMATICS; Año: 2021
DRATMAN, EZEQUIEL; GRIPPO, LUCIANO N.; SAFE, MARTÍN D.; DA SILVA, CELSO M.; DEL-VECCHIO, RENATA R.
The determinant of the distance matrix of graphs with blocks at most bicyclic
LINEAR ALGEBRA AND ITS APPLICATIONS; Lugar: Amsterdam; Año: 2021 vol. 614 p. 437 - 454
OMBROSI, SHELDY; RIVERA-RÍOS, ISRAEL P; SAFE, MARTÍN D
Fefferman-Stein Inequalities for the Hardy-Littlewood Maximal Function on the Infinite Rooted k-ary Tree
INTERNATIONAL MATHEMATICS RESEARCH NOTICES; Año: 2021 vol. 2021 p. 2736 - 2762
LUCÍA M. GONZÁLEZ; LUCIANO N. GRIPPO; MARTÍN D. SAFE
Formulas in connection with parameters related to convexity of paths on three vertices: caterpillars and unit interval graphs
AUSTRALASIAN JOURNAL OF COMBINATORICS; Año: 2021 vol. 79 p. 401 - 423
ROSSIT, DANIEL A.; VÁSQUEZ, ÓSCAR C.; TOHMÉ, FERNANDO; FRUTOS, MARIANO; SAFE, MARTÍN D.
A combinatorial analysis of the permutation and non-permutation flow shop scheduling problems
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH; Año: 2021 vol. 289 p. 841 - 854
GONZÁLEZ, LUCÍA M.; GRIPPO, LUCIANO N.; SAFE, MARTÍN D.; DOS SANTOS, VINICIUS F.
Covering graphs with convex sets and partitioning graphs into convex sets
INFORMATION PROCESSING LETTERS; Año: 2020 vol. 158
BONOMO-BRABERMAN, FLAVIA; DURÁN, GUILLERMO; SAFE, MARTÍN D.; WAGLER, ANNEGRET K.
On some graph classes related to perfect graphs: A survey
DISCRETE APPLIED MATHEMATICS; Año: 2020 vol. 281 p. 42 - 60
HINRICHSEN, ERICA G.; LEONI, VALERIA A.; SAFE, MARTÍN D.
Labelled packing functions in graphs
INFORMATION PROCESSING LETTERS; Año: 2020 vol. 154
ROSSIT, DANIEL ALEJANDRO; TOHMÉ, FERNANDO; FRUTOS, MARIANO; SAFE, MARTÍN; VÁSQUEZ, ÓSCAR C.
Critical paths of non-permutation and permutation flow shop scheduling problems
International Journal of Industrial Engineering Computations; Año: 2020 vol. 11 p. 281 - 298
SAFE, MARTÍN D.
Characterization and linear-time detection of minimal obstructions to concave-round graphs and the circular‐ones property
JOURNAL OF GRAPH THEORY; Año: 2020 vol. 93 p. 268 - 298
DURÁN, GUILLERMO; SAFE, MARTÍN; WARNES, XAVIER
Neighborhood covering and independence on P4 -tidy graphs and tree-cographs
ANNALS OF OPERATIONS RESEARCH; Año: 2020 vol. 286 p. 55 - 86
JAUME, DANIEL A.; MOLINA, GONZALO; PASTINE, ADRIÁN; SAFE, MARTÍN D.
A {−1,0,1}- and sparsest basis for the null space of a forest in optimal time
LINEAR ALGEBRA AND ITS APPLICATIONS; Año: 2018 vol. 549 p. 53 - 66
BONOMO, FLAVIA; BRESAR, BOSTJAN; GRIPPO, LUCIANO N.; MILANIC, MARTIN; SAFE, MARTÍN D.
Domination parameters with number 2 : Interrelations and algorithmic consequences
DISCRETE APPLIED MATHEMATICS; Año: 2018 vol. 235 p. 23 - 50
YIXIN CAO; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Forbidden induced subgraphs of normal Helly circular-arc graphs: characterization and detection
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2017 vol. 216 p. 67 - 83
ANTONIO CAFURE; DANIEL ALEJANDRO JAUME; LUCIANO NORBERTO GRIPPO; ADRIÁN PASTINE; MARTÍN DARÍO SAFE; VILMAR TREVISAN; IVAN GUTMAN
Some results for the (signless) Laplacian resolvent
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY; Año: 2017 vol. 77
FLAVIA BONOMO; LUCIANO NORBERTO GRIPPO; MARTIN MILANIC; MARTÍN DARÍO SAFE
Graph classes with and without powers of bounded clique-width
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2016 vol. 199 p. 3 - 15
LUCIANO NORBERTO GRIPPO; MARTÍN MATAMALA; MARTÍN DARÍO SAFE; MAYA JAKOBINE STEIN
Convex p-partitions of bipartite graphs
THEORETICAL COMPUTER SCIENCE; Lugar: Amsterdam; Año: 2016 vol. 609 p. 511 - 514
FLAVIA BONOMO; CELINA MIRAGLIA HERRERA DE FIGUEIREDO; GUILLERMO DURÁN; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE; JAYME LUIZ SZWARCFITER
On probe 2-clique graphs and probe diamond-free graphs
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE (DMTCS); Lugar: Nancy; Año: 2015 vol. 17 p. 187 - 200
FLAVIA BONOMO; GUILLERMO DURÁN; MARTÍN DARÍO SAFE; ANNEGRET KATRIN WAGLER
Clique-perfectness of complements of line graphs
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2015 vol. 186 p. 19 - 44
GUILLERMO DURÁN; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Structural results on circular-arc graphs and circle graphs: A survey and the main open problems
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2014 vol. 164 p. 427 - 443
FLAVIA BONOMO; GUILLERMO DURÁN; MARTÍN DARÍO SAFE; ANNEGRET KATRIN WAGLER
Clique-perfectness and balancedness of some graph classes
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS; Lugar: Londres; Año: 2014 vol. 91 p. 2118 - 2141
FLAVIA BONOMO; GUILLERMO ALFREDO DURÁN; MARTÍN DARÍO SAFE; ANNEGRET KATRIN WAGLER
Balancedness of subclasses of circular-arc graphs
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE (DMTCS); Lugar: Nancy; Año: 2014 vol. 16 p. 1 - 22
FLAVIA BONOMO; GUILLERMO DURÁN; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Probe interval graphs and probe unit interval graphs on superclasses of cographs
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE (DMTCS); Lugar: Nancy; Año: 2013 vol. 15 p. 177 - 194
FLAVIA BONOMO; MITRE COSTA DOURADO; GUILLERMO DURÁN; LUERBIO FARIA; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Forbidden subgraphs and the König-Egerváry property
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2013 vol. 161 p. 2380 - 2388
FLAVIA BONOMO; GUILLERMO DURÁN; MARTÍN DARÍO SAFE; ANNEGRET KATRIN WAGLER
On minimal forbidden subgraph characterizations of balanced graphs
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2013 vol. 161 p. 1925 - 1942
FLAVIA BONOMO; GUILLERMO DURÁN; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Partial characterizations of circle graphs
DISCRETE APPLIED MATHEMATICS; Lugar: Amsterdam; Año: 2011 vol. 159 p. 1699 - 1706
FLAVIA BONOMO; GUILLERMO DURÁN; LUCIANO NORBERTO GRIPPO; MARTÍN DARÍO SAFE
Partial characterizations of circular-arc graphs
JOURNAL OF GRAPH THEORY; Lugar: Hoboken, NJ; Año: 2009 vol. 61 p. 289 - 306